# SDR DALA2017103007830

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERCOSTAL AT AFT CARGO DOOR BTW STA Y=970 AND Y=974 BTW LOWER EDGE AND BEAM 1. INTERCOSTALS WERE REPLACED PER DWG 9957666 REV U, SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G.
